# SDR ASOA2012110802452

- Difficulty date: October 24, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 844-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FS 844 TO 879 CORRODED.   R & R SEAT TRACK IAW AMM 53-00-49-000/400-801.
